×

Found 267 Documents (Results 1–100)

On a new class of multistage fractional-order phase-lead compensators. (English) Zbl 1425.93194

Babiarz, Artur (ed.) et al., Theory and applications of non-integer order systems. Papers of the 8th conference on non-integer order calculus and its applications, Zakopane, Poland, September 20–21, 2016. Cham: Springer. Lect. Notes Electr. Eng. 407, 215-225 (2017).
MSC:  93C80 93C15 26A33
PDFBibTeX XMLCite
Full Text: DOI

On the electronic realizations of fractional-order phase-lead-lag compensators with OpAmps and FPAAs. (English) Zbl 1407.93232

Azar, Ahmad Taher (ed.) et al., Fractional order control and synchronization of chaotic systems. Cham: Springer. Stud. Comput. Intell. 688, 131-164 (2017).
MSC:  93C80 93C15 34A08
PDFBibTeX XMLCite
Full Text: DOI

Stochastic optimal tracking with preview for linear discrete-time Markovian jump systems (extended abstract). (English) Zbl 1237.93181

Majumdar, Rupak (ed.) et al., Hybrid systems: Computation and control. 12th international conference, HSCC 2009, San Francisco, CA, USA, April 13–15, 2009. Proceedings. Berlin: Springer (ISBN 978-3-642-00601-2/pbk). Lecture Notes in Computer Science 5469, 455-459 (2009).
MSC:  93E20 90C15 93B52
PDFBibTeX XMLCite
Full Text: DOI

Semiparametric inference for regression models based on marked point processes. (English) Zbl 0936.62107

München: Utz Verlag. München: LMU, Univ. München, Fakultät Mathematik, 168 p. (1999).
PDFBibTeX XMLCite

Inverse eigenvalue problems for multivariable linear systems. (English) Zbl 0886.93026

Byrnes, Christopher (ed.) et al., Systems and control in the twenty-first century. Papers presented at the 12th international symposium on the mathematical theory of networks and systems, St. Louis, MO, USA, June 24–28, 1996. Boston, MA: Birkhäuser. Prog. Syst. Control Theory. 22, 289-311 (1997).
MSC:  93B55 93C35 93B27
PDFBibTeX XMLCite

Limit theorems for the local density of measures in the hypotheses testing problems of counting processes. (English) Zbl 0841.62075

Grigelionis, B. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the sixth Vilnius conference, Vilnius, Lithuania, June 28 - July 3, 1993. Utrecht: VSP. 497-515 (1994).
MSC:  62M07 60F10
PDFBibTeX XMLCite

A discrete automatic system matched to a specified model by the minimax criterion. (English. Russian original) Zbl 0863.93031

J. Comput. Syst. Sci. Int. 33, No. 1, 164-170 (1995); translation from Izv. Ross. Akad. Nauk, Tekh. Kibern. 1993, No. 2, 236-240 (1993).
MSC:  93B36
PDFBibTeX XMLCite

Solution of the standard \(H_{\infty}\) optimal control problem by two polynomial \(J\)-spectral factorizations. (English) Zbl 0793.93035

Joshi, Mohan C. (ed.) et al., Mathematical theory of control. Proceedings of the international conference, held at the Indian Institute of Technology, Bombay, India, Dec. 10-15, 1990. New York: Marcel Dekker, Inc. Lect. Notes Pure Appl. Math. 142, 205-208 (1993).
Reviewer: T.Zolezzi (Genova)
MSC:  93B36
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software